Hey, I am at the end of my first week of on 20mg of Elvanse.
I am also taking 100mg a day of Sertraline for my depression and anxiety (although I've heard the need for antidepressant meds often goes once ADHD is correctly diagnosed and the meds are working).
However this first week I have mostly felt exhausted, run down, my heart feels like it is beating faster (making my head pound) but whilst my blood pressure is ever so slightly above normal (my BP is generally good) my heart rate is at 63 which is fine.
I am feeling more anxious than ever, like an anxiety attack is waiting to happen. I also have IBS and that has been getting worse as the week has gone on. Rather than starting to feel better I actually feel worse than I have been with even less energy and my usual aches and pains everywhere.
Is this normal when the ADHD meds are kicking in? I appreciate I may be over-thinking/reacting but this is all new to me and I have nobody to speak to about it.